# SDR 072006N332CS1

- Difficulty date: July 16, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N332CS
- Make and model: Cessna 550
- Aircraft serial: 5501081
- Aircraft time: 2,215 hours, 1,629 cycles
- Engine: Pwa PW530A
- Engine time: 2,106 hours, 1,540 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 81850015
- Part serial: F43D20
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING ENGINE ACCELERATION TEST , ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENT AND HUNG AT 56.4 PERCENT N1.CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO TOL. AIRCRAFT LANDED UNEVENTFULLY. FUEL CONTROL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
